# SDR VE7A2012100200001

- Difficulty date: September 29, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N351LG
- Make and model: Snias AS350B3
- Aircraft serial: 3722
- Aircraft time: 4,586 hours, 13,183 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 590008
- Condition: Seized
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB OFF HOSPITAL, TURNED ON AIR CONDITIONER.  IMMEDIATE ELECTRICAL SMELL AND THIN SMOKE ENTERED COCKPIT.  SECURED AIR CONDITIONER, SMOKE AND SMELL CEASED.  RETURNED TO BASE.  MAINTENANCE FOUND (STC SH3509SW) AIR CONDITIONER COMPRESSOR SEIZED, CAUSING A BURNT SLIPPING DRIVE BELT AND ELECTRICAL FUMES.  REPLACED DRIVE BELT AND COMPRESSOR.  COMPRESSOR IS NOT TRACKED WITH SERIAL NUMBER AND IS ON CONDITION. (NO TSI/TSO)
